Translator Disclaimer
1998 Some results for second order elliptic operators having unbounded coefficients
Sandra Cerrai
Differential Integral Equations 11(4): 561-588 (1998).

Abstract

By proving some estimates for the derivatives of the transition semigroup relative to a suitable stochastic equation, we prove Schauder estimates for a class of second order linear differential operators with unbounded coefficients, both in the drift and in the diffusion term. We also study asymptotic behaviour of the transition semigroup and under suitable dissipative conditions we prove existence and uniqueness of invariant measures and exponentially mixing property, uniform with respect to initial datum.

Citation

Download Citation

Sandra Cerrai. "Some results for second order elliptic operators having unbounded coefficients." Differential Integral Equations 11 (4) 561 - 588, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1131.35393
MathSciNet: MR1666273

Subjects:
Primary: 35J15
Secondary: 35B40, 35K10, 35R60, 47D06, 60H10

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.11 • No. 4 • 1998
Back to Top